# SDR FDEA201504021139

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200342H
- Part serial: 000326
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE MAIN FLAP NOSE SKIN FOUND CHAFED, 3.5 INCHES LONG FROM OTBD EDGE.  REPAIRED IAW EA F-5750-T0316509 PART 1.
